# SDR VNAA2020100211101

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 38,473 hours, 28,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 125185
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,903 hours, 8,153 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY NOT SUPPLYING VOLTAGE TO LT EXTERIOR AFT EMERGENCY LIGHT.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY.  OPERATIONS CHECK GOOD AT THIS TIME.
